Scattering and wave operators for one-dimensional Schrödinger operators with slowly decaying nonsmooth potentials

Journal Article (Journal Article)

We prove existence of modified wave operators for one-dimensional Schrödinger equations with potential in L (ℝ). p < 2. If in addition the potential is conditionally integrable, then the usual Möller wave operators exist. We also prove asymptotic completeness of these wave operators for some classes of random potentials, and for almost every boundary condition for any given potential. P

Full Text

Duke Authors

Cited Authors

  • Christ, M; Kiselev, A

Published Date

  • January 1, 2002

Published In

Volume / Issue

  • 12 / 6

Start / End Page

  • 1174 - 1234

International Standard Serial Number (ISSN)

  • 1016-443X

Digital Object Identifier (DOI)

  • 10.1007/s00039-002-1174-9

Citation Source

  • Scopus